# SDR SIMA20220804001

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 16,227 hours, 10,696 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Eicas
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MESSAGE DURING CLIMB OUT WHEN MOVING FLAPS FROM 1 TO 0. RETUREND TO MIA. EMERGENCY DECLARED. NO OVR WT LANDING -C/A-CMC INTEROGATED FOUND FAULT CODE 27512010ACE PERFORMED FIM TASK 27-51-00-810-805A FOUND TORQUE LIMITER SPRINGS TRIP ON R/H INBOARD # 3 AND R/H OUTBOARD #4 ACTUATORS ,ALSO FOUND ACTUATOR #4 RETRACT OVERTRAVEL STOP OUT OF LIMITS PERFORMED MECHANICAL & ELECTRICAL RIGGING IAW AMM 27-51-01
